Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Had Traumatic brain injury and congenital hyperinsulinism. Have changes in emotional health. Related?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 301 Questions
I had a severe TBI AND CHI after being hit by a drunk driver 5. Years ago. As a result, I struggle with migraines, balance, etc. recently the migraines changed. And are more severe and in a differen location. Dramatic changes in emotional health as well as severe changes to vision have also occurred...all inside the last month. Today a we symptom appeared....everything I drink tastes like pure salt.....any idea as to what is going on? Can these symptoms be a result of the wreck five years ago.....this salt thing is driving me crazy and I seem a little foggy too..
Posted Mon, 16 Sep 2013 in Medicines and Side Effects
Answered by Dr. David Okia 1 hour later
Brief Answer:
Urgently see neurosugeon.

Detailed Answer:

Thanks for your question.

Based on my experience you have most likely brain tumor ,you need to have computer tomography of head done.

Yes this could be complication of the wreck 5 years ago.

You need to urgently see Neurosurgeon for further management. Hope I answered your question, will be happy to help you if you have other queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor